# SDR UPS08852050

- Difficulty date: April 13, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Worn
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT NOSE W/W TUNNEL REPAIR ON CEILING U-CHANNEL WORN THROUGH STA NEG 60 RBL 32.  REMOVED OLD DOUBLER, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1 -21A, 53-3-3 FIG 6, 51-1-8, 53-2-0.
